Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Gauge invariant functions of connections


Author: Ambar Sengupta
Journal: Proc. Amer. Math. Soc. 121 (1994), 897-905
MSC: Primary 58D20; Secondary 53C07, 53C80, 58D19, 81T13
MathSciNet review: 1215205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, for certain gauge groups, central functions of the holonomy variables do not determine connections up to gauge equivalence. It is also shown that, for a large class of compact groups, such functions do determine connections up to gauge equivalence. It is then shown that, for the latter type of gauge groups, the Euclidean quantum gauge field measure is determined by the expectation values of the Wilson loop variables (products of characters evaluated on holonomies).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58D20, 53C07, 53C80, 58D19, 81T13

Retrieve articles in all journals with MSC: 58D20, 53C07, 53C80, 58D19, 81T13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1215205-7
PII: S 0002-9939(1994)1215205-7
Keywords: Gauge invariance, Wilson loops, quantum gauge field
Article copyright: © Copyright 1994 American Mathematical Society